On Weyl tensor of ACR-manifolds of class \(C_{12}\) with applications. (English) Zbl 1503.53090

Summary: In this paper, we determine the components of the Weyl tensor of almost contact metric (ACR-) manifold of class \(C_{12}\) on associated G-structure (AG-structure) space. As an application, we prove that the conformally flat ACR-manifold of class \(C_{12}\) with \(n>2\) is an \(\eta \)-Einstein manifold and conclude that it is an Einstein manifold such that the scalar curvature \(r\) has provided. Also, the case when \(n=2\) is discussed explicitly. Moreover, the relationships among conformally flat, conformally symmetric, \( \xi \)-conformally flat and \(\Phi \)-invariant Ricci tensor have been widely considered here and consequently we determine the value of scalar curvature \(r\) explicitly with other applications. Finally, we define new classes with identities analogously to Gray identities and discuss their connections with class \(C_{12}\) of ACR-manifold.


53C25 Special Riemannian manifolds (Einstein, Sasakian, etc.)
53D10 Contact manifolds (general theory)
53D15 Almost contact and almost symplectic manifolds
Full Text: DOI MNR


[1] Abood H. M., Abass M. Y., “A study of new class of almost contact metric manifolds of Kenmotsu type”, Tamkang Journal of Mathematics, 52:2 (2021), 253-266 · Zbl 1483.53096
[2] Abass M. Y., Geometry of certain curvature tensors of almost contact metric manifold, PhD thesis, College of Education for Pure Sciences, University of Basrah, 2020
[3] Abu-Saleem A., Rustanov A. R., Kharitonova S. V., “Axiom of \(\Phi \)-holomorphic \((2r+1)\)-planes for generalized Kenmotsu manifolds”, Vestnik Tomskogo Gosudarstvennogo Universiteta. Matematika i Mekhanika, 2020, no. 66, 5-23 (in Russian) · Zbl 1504.53059
[4] Alegre P., Fernández L. M., Prieto-Martín A., “A new class of metric \(f\)-manifolds”, Carpathian Journal of Mathematics, 34:2 (2018), 123-134 · Zbl 1449.53022
[5] Blair D. E., Yıldırım H., “On conformally flat almost contact metric manifolds”, Mediterranean Journal of Mathematics, 13:5 (2016), 2759-2770 · Zbl 1353.53030
[6] Bouzir H., Beldjilali G., Bayour B., “On three dimensional \(C_{12}\)-manifolds”, Mediterranean Journal of Mathematics, 18:6 (2021), 239 · Zbl 1481.53038
[7] de Candia S., Falcitelli M., “Even-dimensional slant submanifolds of a \(C_5\oplus C_{12}\)-manifold”, Mediterranean Journal of Mathematics, 14:6 (2017), 224 · Zbl 1381.53097
[8] de Candia S., Falcitelli M., “Curvature of \(C_5\oplus C_{12}\)-manifold”, Mediterranean Journal of Mathematics, 16:4 (2019), 105 · Zbl 1425.53037
[9] Chinea D., Gonzalez C., “A classification of almost contact metric manifolds”, Annali di Matematica Pura ed Applicata, 156:1 (1990), 15-36 · Zbl 0711.53028
[10] Chojnacka-Dulas J., Deszcz R., Głogowska M., Prvanović M., “On warped product manifolds satisfying some curvature conditions”, Journal of Geometry and Physics, 74 (2013), 328-341 · Zbl 1380.53022
[11] De U. C., Suh Y. J., “On weakly semiconformally symmetric manifolds”, Acta Mathematica Hungarica, 157:2 (2019), 503-521 · Zbl 1438.53111
[12] Deszcz R., Głogowska M., Jełowicki J., Zafindratafa G., “Curvature properties of some class of warped product manifolds”, International Journal of Geometric Methods in Modern Physics, 13:01 (2016), 1550135 · Zbl 1348.53025
[13] Hwang S., Yun G., “Ridigity of Ricci solitons with weakly harmonic Weyl tensors”, Mathematische Nachrichten, 291:5-6 (2018), 897-907 · Zbl 1391.53056
[14] Kenmotsu K., “A class of almost contact Riemannian manifolds”, T{ō}hoku Mathematical Journal, 24:1 (1972), 93-103 · Zbl 0245.53040
[15] Kirichenko V. F., Differential-geometric structures on manifolds, Pechatnyi Dom, Odessa, 2013
[16] Kirichenko V. F., Dondukova N. N., “Contactly geodesic transformations of almost-contact metric structures”, Mathematical Notes, 80:1-2 (2006), 204-213 · Zbl 1121.53023
[17] Kirichenko V. F., Kusova E. V., “On geometry of weakly cosymplectic manifolds”, Journal of Mathematical Sciences, 177:5 (2011), 668-674 · Zbl 1290.53075
[18] Rustanov A. R., Polkina E. A., Kharitonova S. V., “Projective invariants of almost \(C(\lambda)\)-manifolds”, Annals of Global Analysis and Geometry, 61:2 (2022), 459-467 · Zbl 07491585
[19] Venkatesha, Naik D. M., Kumara H. A., “Conformal curvature tensor on paracontact metric manifolds”, Matematic̆ki Vesnik, 72:3 (2020), 215-225 · Zbl 1474.53183
[20] Wang Y., Wang W., “Curvature properties of almost Kenmotsu manifolds with generalized nullity conditions”, Filomat, 30:14 (2016), 3807-3816 · Zbl 1474.53315
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.